# SDR EE4Y2024021419443

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 46,299 hours, 29,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT TASK 53-120-003 ACCOMPLISHMENT FR 16 LH CROSSBEAM SPLICING UPPER ROW OF FASTENER HOLE IDENTIFIED AS H2 WITH CRACK WAS FOUND.AIRBUS WAS CONTACTED TO REQUEST REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER 81345090. THE REPAIR WAS PERFORMED FOLLOW THE REPAIR INSTRUCTIONS IAW COOPESA EO COO-EO-2024-19315-R01. THIS REPAIR IS DOCUMENTED IN THE COOPESA JOB A1N206 ITEM 2-39
